Overall, I've had a very good experience with doctors prescribing my birth control. My university doctors were all patient and willing to answer my questions, which I really appreciated and still do. However, when I had switched birth control pills last September, I can't remember if my doctor had told me that I could experience some side effects due to switching (and if she did, she did not tell me that what I experienced later would be a side effect). At least five days before my bleed that month, I had terrible cramps and ended up missing class and in bed most of the day. I felt awful! I didn't really know then that I could have side effects from the pill due to switching brands. I remember being terrified. But as far as that goes, it's not an enormous issue, and it at least let me know what to expect when switching brands and how to prepare for cramps in the future.
-------------------- "I do the best that I can. I'm just what I am." - Rush (Best I Can) Posts: 692 | From: Canada | Registered: May 2012
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.